# SDR DHL9980171C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING O/B LEADING EDGE INTERIOR  LOWER AREA AT STA 785 RIBS CRACKED.  STOP DRILLED HOLE AND FABRICATED DOUBLER REPAIR 6 X 1/25 PER SRM 57-2-0.
